# SDR CHQA20120516171

- Difficulty date: May 16, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 25,194 hours, 21,001 cycles
- Engine: Allsn AE3007A
- Engine time: 22,737 hours, 19,647 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524789003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FRAME 66 WAS FOUND TO BE CRACKED UNDER THE LOWER BEAM. FRAME 66, UNDER THE LOWER BEAM, WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-007135.
